Connect with others who understand.

sign up log in
About MyPsoriasisTeam
Real members of MyPsoriasisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Allergic Reaction To Biologic?

Allergic Reaction To Biologic?

Has any one had an allergic reaction or hives as a side effect with Tremfyanor any other biologic? I took my usual dose of Tremfya and immediatly it was itchy. The next day i had a couple hives at the aite of injection and it was still itchy. Had never happened before. Curiousnof others have experiences this.

A MyPsoriasisTeam Member said:

Yes I believe I was allergic to Tremfya. Psoriasis got much worse while taking it, and I was constantly itchy. I ended up also getting impetigo all over my arms while on Tremfya which is a skin infection. Yet my dermatologist had me continue to take it for 12 weeks as he didn’t want me to give up on it so soon. And he originally said that the lesions on my arms were flea bites from my dogs! Wtf!? Awful!

posted 5 days ago
A MyPsoriasisTeam Member said:

I have injection site reaction to Tremfya. I wouldn't call it hives though. Turns red and rash like, itches like mad, gets hot, I have to keep ice on it for DAYS. Its kinda crazy. You should call your doctor and tell them what's going on. I went in and showed mine.

posted 10 days ago
A MyPsoriasisTeam Member said:

Thanks for sharing! 😃

posted 5 days ago
A MyPsoriasisTeam Member said:

Thank you so much for answering! 😀

posted 9 days ago
Browse more questions and answers